Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

September 3, 2012Stewart County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 3, 2012, 9:09 PM EDT for Stewart County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2012, 9:09 PM EDT (01:09 UTC)
Expired
Sep 3, 2012, 10:00 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA

County Stewart County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
252 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WWUS82 KFFC 040109
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT MON SEP 3 2012

GAZ090-102-040200-
909 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN STEWART AND
CHATTAHOOCHEE COUNTIES UNTIL 1000 PM EDT...

AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF FLORENCE MARINA STATE PARK...
MOVING EAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS STEWART
AND CHATTAHOOCHEE COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE FLORENCE MARINA STATE PARK...OMAHA...
SANFORD...PROVIDENCE CANYON STATE PARK...JAMESTOWN/SOUTH FORT
BENNING...CHARLES AND LOUVALE.

&&

LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
      3200 8507 3209 8506 3213 8507 3226 8490
      3232 8501 3237 8499 3237 8495 3241 8488
      3242 8481 3192 8483 3192 8486
TIME...MOT...LOC 0109Z 272DEG 24KT 3207 8522

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 3, 7:59 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Sep 3, 7:59 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT MON SEP 3 2012

.PREV DISCUSSION... /ISSUED 334 PM EDT MON SEP 3 2012/

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...

REMNANTS OF ISAAC STILL SPINNING NEAR THE IN/KY BORDER THIS
AFTERNOON. TWO RAIN BANDS MOVING THROUGH GA AT THE MOMENT. THE FIRST
ONE IS DOWN ALONG THE GA COAST WITH THE SECOND NOW MOVING THROUGH
THE ATL/AHN AREAS. MAINLY SHOWERS WITH THIS BAND BUT THERE ARE SOME
ISOLATED THUNDERSTORMS . THESE STORMS ARE NOT SEVERE BUT THEY ARE
INCREASING IN INTENSITY AS THEY MOVE INTO MORE UNSTABLE AIR ACROSS
CENTRAL GA. INSTABILITIES HAVE INCREASED INTO THE 1500-2500 J/KG
RANGE ACROSS CENTRAL GA AND WILL SUPPORT SOME STRONG STORMS. MODELS
INDICATING POSSIBLE MCS DEVELOPMENT OVERNIGHT JUST WEST OF THE CWA.
HAVE KEPT POPS HIGH THROUGH TUESDAY...WITH GENERALLY LIKELY ACROSS
MUCH OF THE CWA. ALTHOUGH BEST DESTABILIZATION IS OCCURRING RIGHT
NOW...THERE SHOULD BE ENOUGH INSTABILITY TO SUPPORT ISOLATED TO
SCATTERED THUNDERSTORMS THROUGH THE OVERNIGHT HOURS.
MOST PLACES WILL SEE PRECIPITATION AMOUNTS OF 1-2 INCHES THROUGH THE
SHORT TERM. FLASH FLOOD GUIDANCE WELL ABOVE THIS SO DO NOT
ANTICIPATE ANY ISSUES. AS FOR TEMPERATURES...MAV GUIDANCE HA BEEN
RUNNING A BIT COLD ON MIN TEMPS AND A BIT WARM ON MAX TEMPS. HAVE
MADE SLIGHT ADJUSTMENTS TO COMPENSATE FOR THIS.

01

LONG TERM /WEDNESDAY THROUGH MONDAY/...

LATEST EXTENDED GUIDANCE SHOWS BEST MOISTURE HANGING AROUND A
LITTLE LONGER INTO WEDNESDAY AND THURSDAY AND ONLY CHANGE WAS TO
BUMP UP INTO LOW LIKELY/HIGH CHANCE RANGE. REMAINDER OF THE
EXTENDED REMAINS UNCHANGED.

DEESE

TROPICAL MOISTURE BECOMES STRETCHED OUT ACROSS THE CWA THROUGH
WEDNESDAY WITH SOME HINT AT DRYING THURSDAY INTO FRIDAY AS THE
UPPER RIDGE NOSES EASTWARD. HAVE NOT REMOVED POPS FOR THE BRIEF
DRIER PERIOD...JUST REDUCED THEM OVER MUCH OF THE CWA. BY THE
WEEKEND BOTH MODELS SHOW A SIGNIFICANT CLOSED LOW DEVELOPING
VICINITY OF THE OHIO VALLEY. THIS KEEPS THE UNSETTLED WEATHER OVER
THE CWA AND HAVE CONTINUED WITH CHANCE OR SLIGHT CHANCE POPS.
MODEL MAX TEMPERATURES LOOKED A BIT HIGH GIVEN THE UPPER PATTERN
SO HAVE TWEAKED THEM DOWN A BIT MOST AREAS.

41

&&

.AVIATION...
00Z UPDATE...
TSRA HAS MOVED SOUTH AND EAST...AFFECTING STILL MCN AND CSG BUT
OUT OF THE NORTHERN TAFS. SEEING SHRA DEVELOP ACROSS N AL SO HAVE
CONTINUED SHRA IN THE OVERNIGHT PERIOD FOR THE NORTHERN TAFS BUT
REMOVED TSRA...AND REMOVED MENTION OF PRECIP IN CSG AND MCN AFTER
03Z. EXPECT IFR CIGS BY 08-09Z...LIFR AT AHN...WITH MVFR TO
POSSIBLY IFR FOG. HAVE KEPT TSRA IN TAFS FOR TUESDAY AFTERNOON
EXCEPT AT CSG AND MCN. SW WINDS THROUGH THE PERIOD...THOUGH SOME
GUIDANCE INDICATING BRIEF SE WINDS POSSIBLE.

//ATL CONFIDENCE...00Z UPDATE...
LOW ON CONVECTION IMPACTING ATL TONIGHT.
HIGH ON IFR CIGS DEVELOPING OVERNIGHT...MEDIUM ON TIMING AND
POSSIBILITY OF LIFR CIGS.
MEDIUM ON WINDS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  86  71  87 /  60  70  50  50
ATLANTA         73  84  72  86 /  70  70  40  40
BLAIRSVILLE     68  79  65  82 /  70  70  50  40
CARTERSVILLE    72  85  71  86 /  70  70  50  40
COLUMBUS        74  88  73  89 /  90  70  40  50
GAINESVILLE     72  82  71  85 /  70  70  50  50
MACON           73  89  72  89 /  70  60  40  50
ROME            72  86  71  87 /  70  70  40  30
PEACHTREE CITY  71  85  71  86 /  60  70  40  40
VIDALIA         74  91  73  90 /  40  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 3, 7:00 PM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT MON SEP 3 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
700 PM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
THUNDERSTORMS WILL BE LIKELY TONIGHT.

.SYNOPSIS...
TROPICAL MOISTURE WILL PERSIST OVER NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT. THE REMNANTS OF TROPICAL STORM ISAAC HAVE MOVED
INTO THE OHIO AND TENNESSEE VALLEYS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE BRIEF GUSTY WINDS
...PERIODS OF HEAVY RAIN WITH POSSIBLE STREET FLOODING AND
OCCASIONAL LIGHTNING.

.DISCUSSION...
DEEP TROPICAL MOISTURE REMAINS OVER GEORGIA. THE DYNAMICS ASSOCIATED
WITH THE REMNANTS OF ISAAC WILL AFFECT THE TENNESSEE VALLEY TONIGHT.
MODERATE INSTABILITY...MODERATE VERTICAL SHEAR COMBINED WITH THE
ABUNDANT MOISTURE WILL PRODUCE SCATTERED THUNDERSTORMS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE TROPICAL AIR MASS WILL CONTINUE THROUGH MOST OF THE PERIOD WITH
SCATTERED THUNDERSTORMS POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

16

In the hours before

Special weather statement, Sep 3, 5:20 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT MON SEP 3 2012

GAZ090-091-032145-
520 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MARION AND
CHATTAHOOCHEE COUNTIES UNTIL 545 PM EDT...

AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ZELLOBEE...MOVING EAST AT 35 MPH.

THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 516 PM EDT. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS MARION AND CHATTAHOOCHEE COUNTIES THROUGH 545 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHRISTOPHER...
MANTA...ZELLOBEE...BRANTLEY...BUENA VISTA...DRANEVILLE...PUTNAM...
TAZEWELL AND DOYLE.

EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3221 8460 3223 8463 3223 8471 3224 8477
      3242 8474 3239 8439 3230 8439 3230 8441
      3223 8441 3223 8443 3218 8442
TIME...MOT...LOC 2120Z 279DEG 30KT 3232 8463
Special weather statement, Sep 3, 5:27 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT MON SEP 3 2012

GAZ072-073-082>084-032200-
527 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TWIGGS...JONES...
WILKINSON...BALDWIN AND BIBB COUNTIES UNTIL 600 PM EDT...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BRADLEY TO MACON...MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
JONES...WILKINSON...BALDWIN AND BIBB COUNTIES THROUGH 600 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PAYNE CITY...
MACON...CLINTON...JAMES...BRADLEY...WAYSIDE...GRAY...CROSS KEYS...
POSTELL...GREENBERRY CROSSROADS...BLOUNTSVILLE...HADDOCK...MOUNTAIN
SPRINGS...GRISWOLDVILLE AND BROWNS CROSSING.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3281 8341 3283 8370 3297 8371 3308 8363
      3318 8335 3317 8332 3318 8331 3319 8329
      3300 8319
TIME...MOT...LOC 2127Z 262DEG 16KT 3308 8353 3296 8347
          3285 8362
Special weather statement, Sep 3, 5:41 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT MON SEP 3 2012

GAZ080-091>093-102>104-032215-
541 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...
SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR COUNTIES UNTIL
615 PM EDT...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RUPERT TO 7 MILES WEST OF TROUTMAN...MOVING
EAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR
COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CEDAR CREEK...FIVE POINTS...SEMINOLE...RICHLAND...
MARION ESTATES...OAKLAND...CHURCH HILL...DRANEVILLE...DOYLE...
BRANTLEY...TAZEWELL...BUENA VISTA...WESLEY CHURCH...MAUK AND HOWARD.

&&

LAT...LON 3195 8444 3191 8446 3192 8482 3217 8462
      3253 8462 3252 8457 3255 8456 3256 8441
      3272 8434 3274 8430 3273 8424 3268 8419
      3268 8410 3264 8406 3259 8407 3253 8401
      3217 8426 3191 8426 3191 8433 3188 8436
TIME...MOT...LOC 2140Z 270DEG 12KT 3247 8427 3217 8451
          3193 8479

16
Special weather statement, Sep 3, 5:58 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT MON SEP 3 2012

GAZ060-061-073-032230-
558 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM...BALDWIN
AND HANCOCK COUNTIES UNTIL 630 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MERIWETHER TO COOPERS...MOVING NORTHEAST AT
30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM...BALDWIN AND HANCOCK COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ALLENWOOD...COOPERS...MERIWETHER...MILLEDGEVILLE...HARDWICK...
SCOTTSBORO...PANCRAS...PLANT HARLEE BRANCH...UNDERWOOD...DEVEREUX...
BEULAH...SHOULDERBONE...LINTON AND CULVERTON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3309 8300 3297 8331 3309 8328 3318 8335
      3338 8306 3329 8285
TIME...MOT...LOC 2158Z 241DEG 25KT 3319 8329 3314 8317
          3300 8327
Special weather statement, Sep 3, 6:11 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT MON SEP 3 2012

GAZ080-081-092>094-104-032245-
611 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SUMTER...
SCHLEY...PEACH...MACON...TAYLOR AND CRAWFORD COUNTIES UNTIL 645 PM
EDT...

AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM POTTERVILLE TO 5 MILES SOUTHWEST OF CROXTON
CROSSROADS. THE LINE OF THUNDERSTORMS WERE MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
SCHLEY...PEACH...MACON...TAYLOR AND CRAWFORD COUNTIES THROUGH 645 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CONCORD...
PLAINS...IDEAL...WALLS CROSSING...MURRAYS CROSSROADS...ELLAVILLE...
FRIENDSHIP...RUPERT...POTTERVILLE...FICKLING MILL...CHARING...
BUTLER...SHILOH...HICKS AND GARDEN VALLEY.

&&

LAT...LON 3197 8445 3215 8443 3217 8437 3265 8438
      3275 8429 3270 8420 3285 8412 3285 8390
      3275 8383 3268 8370 3253 8372 3251 8379
      3245 8380 3245 8385 3229 8385 3225 8396
      3216 8403 3192 8392 3191 8433 3187 8435
TIME...MOT...LOC 2210Z 270DEG 17KT 3255 8407 3221 8427
          3193 8440

16
Special weather statement, Sep 3, 9:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT MON SEP 3 2012

GAZ090-102-040200-
909 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN STEWART AND
CHATTAHOOCHEE COUNTIES UNTIL 1000 PM EDT...

AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF FLORENCE MARINA STATE PARK...
MOVING EAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS STEWART
AND CHATTAHOOCHEE COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE FLORENCE MARINA STATE PARK...OMAHA...
SANFORD...PROVIDENCE CANYON STATE PARK...JAMESTOWN/SOUTH FORT
BENNING...CHARLES AND LOUVALE.

&&

LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
      3200 8507 3209 8506 3213 8507 3226 8490
      3232 8501 3237 8499 3237 8495 3241 8488
      3242 8481 3192 8483 3192 8486
TIME...MOT...LOC 0109Z 272DEG 24KT 3207 8522

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 9:57 PM EDTSpecial Weather StatementFFCStewart48 min
Sep 4, 3:08 PM EDTSpecial Weather StatementFFCMeriwether37 min
Sep 4, 3:47 PM EDTSpecial Weather StatementFFCMeriwether43 min
Sep 4, 4:15 PM EDTSpecial Weather StatementFFCCarroll45 min
Sep 4, 5:06 PM EDTSpecial Weather StatementFFCHeard39 min
Sep 4, 5:59 PM EDTSpecial Weather StatementFFCCarroll, Heard61 min
Sep 4, 7:00 PM EDTSpecial Weather StatementFFCBanks, Madison45 min
Sep 4, 7:50 PM EDTSpecial Weather StatementFFCBanks, Madison25 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.